MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC REDIGUARD IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC REDIGUARD IAB: 8FR 50CC; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN038265
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via a twitter post that there were issues encountered with an "'arrow iab".After follow up with customer it was reported that a 50cc balloon catheter was not inflating.As a result, a 2nd iab was inserted at the same insertion site.No patient harm or injury.The patient status is reported as "stable".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of iab "50cc balloon not inflating" was not able to be confirmed as the product was not returned for investigation.The complaint photo was reviewed, and it did not reveal any significant information.A device history record (dhr) review was conducted based on the shipping history no relevant findings were identified.All devices passed manufacturing specifications prior to release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
REDIGUARD IAB: 8FR 50CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key17099222
Report Number3010532612-2023-00318
Device Sequence Number7812787
Product Code DSP
UDI-Device Identifier10801902144208
UDI-Public10801902144208
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN038265
Device Catalogue NumberIAB-S850C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown